MathSciNet Relay Station
MathSciNet bibliographic data
MR567079 46E35 (42B15)
Gasper, George; Trebels, Walter A characterization of localized Bessel potential spaces and applications to Jacobi and Hankel multipliers. Studia Math. 65 (1979), no. 3, 243–278.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement